# SDR 20001012SH027

- Difficulty date: September 25, 2000
- Submitted: October 12, 2000
- Operation: General aviation
- Aircraft: N13PR
- Make and model: Rhnflu EA300L
- Aircraft serial: 115
- System (JASC): 2730 · Elevator Control System
- Part: Grip
- Part number: PC00423
- Condition: Dislodged
- Location: Ball Grip Elev
- Part time: 28 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM BALL GRIP CAME OFF IN-FLIGHT.  OWNER COMMENTED HE NOTICED RED MARKS ON HIS RIGHT PANTS LEG JUST ABOVE THE KNEE ON SEVERAL OCCASIONS.  SUBMITTER SUGGESTED ALL EXTRA OWNERS CHECK THEIR TRIM KNOBS FOR LOOSENESS AS THIS IS A POTENTIALLY LIFE THREATENING DEFECT.  (X)
